MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer called and reported that they experienced low blood glucose on (b)(6) 2019 with blood glucose of 75 mg/dl at the time of the incident.The customer used glucose tablets and food to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer believes the pump was over delivering.Troubleshooting was completed but did not resolve the issue.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 random seal reservoir and checked o-rings or stopper groove for anomalies none were found.Ran basal bolus leaking test as follow: reservoir filled with diluent and connected to a new infusion set, installed reservoirs and connectors into a paradigm pump.Conclusion: reservoir not leaks and no occluded.(b)(4).

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8940259
Report Number2032227-2019-54289
Device Sequence Number19343329
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)201210(10)HG26VUC
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2020
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG26VUC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age38 YR
Patient Weight109